More on Weening from methadone with H

HSLotsof at aol.com HSLotsof at aol.com
Mon Aug 30 02:59:37 EDT 2004


In a message dated 8/30/04 12:36:40 AM, HSLotsof at aol.com writes:

>
>In a message dated 8/29/04 11:35:31 PM, JasenHappy at optusnet.com.au writes:
>
><< I don't understand???
>
>As you know meth stays in your system,bones,ect for some time.If I did not
>take Meth for say..2weeks,I would still be very sick(probably in the middle 
of it).
>I am sure with your experience you have reason for saying this.Is it because
>of the ibogaine, all you need to do is be off meth for two weeks?
>
>                                                Curious and with smiles
>>>

>Jasen,
>
>I am uncertain on the issue of methadone staying in your bones.  I have
>never seen a research paper to indicate such.  That of course does not mean 
that
>it is not so.  And I cannot say anything with certainty.  And possibly like
>some other patients you would require a booster or a second treatment.  Every
>patient is different.  If ibogaine were a national institute on drug abuse
>project possibly we could have a few hundred patients who could be treated 
after
>being on short acting narcotics following methadone for two or four weeks
>for comparison.  Medicine is an art as well as a science and requires careful
>observation of the patient to determine their welfare and the effects of
>the medications with which they are treated.
>
>Howard

Jasen,

Possibly I have been too rash to exclude whatever level of discomfort you or 
any other person may experience.  Sorry about that.

Howard



More information about the Ibogaine mailing list